# SDR C2XA07SH098

- Difficulty date: December 5, 2007
- Submitted: December 6, 2007
- Operation: Air carrier
- Aircraft: N17115
- Make and model: Emb EMB-145XR
- Aircraft serial: 145666
- Aircraft time: 14,038 hours, 7,753 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14521700007
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK LEFT OMEGA BEAM HAS CORROSION BETWEEN FR 19-21.  MAINTENANCE REPAIRED LEFT OMEGA BEAM BETWEEN FRS 19-21 IAW EC 5320-01229.  THE AIRCRAFT WAS APPROVED TO RETURN FOR SERVICE.
